# SDR 7C7A2022031700009

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 42,878 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO BAGGAGE DOOR SURROUND SHEAR WEB PN 85330431 BETWEEN X545 - X564.50 OUTBOARD OF Y-19.23. REF 008.53-22.06
